# SDR DALA2016051603943

- Difficulty date: April 28, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N194DN
- Make and model: Boeing 767332
- Aircraft serial: 28451
- Aircraft time: 85,066 hours, 12,346 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 676
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOUBLER AT BS 676, S35-36R FOUND CORROSION. REPAIRED IAW SRM 53-00-01.
